# SDR UHLA2015010500004

- Difficulty date: January 5, 2015
- Submitted: January 9, 2015
- Operation: Air carrier
- Aircraft: N653RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000076
- Aircraft time: 27,991 hours, 17,359 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR NOT INDICATING THE "ARMED" POSITION IN DISPLAY WINDOW ON DOOR.  ADJUSTED ARMED INDICATOR ON L2 DOOR IAW AMM 52-12-00.
